• Title of article

    Structure of A2-fibrations over one-dimensional noetherian domains Original Research Article

  • Author/Authors

    T. Asanuma، نويسنده , , S. M. Bhatwadekar، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    13
  • From page
    1
  • To page
    13
  • Abstract
    Let R be a one-dimensional noetherian domain containing the field Q of rational numbers. Let A be an A2-fibration over R. Then there exists H ε A such that A is an A1-fibration over R[H]. As a consequence, if ΩA/R is free then A = R[2].
  • Journal title
    Journal of Pure and Applied Algebra
  • Serial Year
    1997
  • Journal title
    Journal of Pure and Applied Algebra
  • Record number

    817697